Table of Contents
Journal of Gravity
Volume 2013, Article ID 549824, 28 pages
http://dx.doi.org/10.1155/2013/549824
Review Article

Spin Foam Models with Finite Groups

1DAMTP, University of Cambridge, Wilberforce Road, Cambridge CB3 0WA, UK
2MPI for Gravitational Physics, Albert Einstein Institute, Am Mühlenberg 1, 14476 Potsdam, Germany

Received 30 March 2013; Accepted 3 June 2013

Academic Editor: Kazuharu Bamba

Copyright © 2013 Benjamin Bahr et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benjamin Bahr, Bianca Dittrich, and James P. Ryan, “Spin Foam Models with Finite Groups,” Journal of Gravity, vol. 2013, Article ID 549824, 28 pages, 2013. https://doi.org/10.1155/2013/549824.